# SDR R61A201210090552

- Difficulty date: October 9, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 14,452 hours, 11,501 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER T/O, RECEIVED A FWD LAV SMOKE MSG THAT STAYED ON FOR ABOUT 1 MINUTE.  FORWARD F/A AND F/O REPORTED, SMELLED A BURNING SMELL BUT DID NOT SEE VISABLE SMOKE.  THE A/C RETURNED TO THE FIELD FOR MAINTENANCE.  MAINTENANCE TROUBLESHOT THE SMOKE SMELL TO THE NR 2 PACK.  MAINTENANCE PLACED THE NR 2 PACK ON MEL.  A/C OK FOR SERVICE.
